American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 179 found      Go to page: 1 2 3 4 5 6

[61] József Beck. Working with a game-theoretic partition function. University Lecture Series 49 (2009) 193-202.
Book volume table of contents
View Article: PDF

[62] József Beck. Inevitable Randomness in Discrete Mathematics. University Lecture Series 49 (2009) MR MR2543141.
Book volume table of contents   

[63] József Beck. Collecting proofs for the SLG conjecture. University Lecture Series 49 (2009) 49-66.
Book volume table of contents   
View Article: PDF

[64] József Beck. What kind of games?. University Lecture Series 49 (2009) 111-122.
Book volume table of contents   
View Article: PDF

[65] József Beck. Is surplus the right concept? (II). University Lecture Series 49 (2009) 185-191.
Book volume table of contents   
View Article: PDF

[66] József Beck. Proof of theoem 2: The upper bound. University Lecture Series 49 (2009) 219-226.
Book volume table of contents   
View Article: PDF

[67] József Beck. Proof of theorem 1: Combining the variance with an exponential sum. University Lecture Series 49 (2009) 209-217.
Book volume table of contents   
View Article: PDF

[68] József Beck. Laplace and the principle of insufficient reason. University Lecture Series 49 (2009) 37-48.
Book volume table of contents   
View Article: PDF

[69] József Beck. Ramsey theory and games. University Lecture Series 49 (2009) 69-87.
Book volume table of contents   
View Article: PDF

[70] József Beck. Practice session (II): Connectivity games and more strategies. University Lecture Series 49 (2009) 99-110.
Book volume table of contents   
View Article: PDF

[71] D. O. Ivanenko. Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation. Theor. Probability and Math. Statist. 78 (2009) 49-60. MR 2446848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] James A. Mingo, Roland Speicher and Edward Tan. Second order cumulants of products. Trans. Amer. Math. Soc. 361 (2009) 4751-4781. MR 2506426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Hari Bercovici and Jiun-Chau Wang. Limit theorems for free multiplicative convolutions. Trans. Amer. Math. Soc. 360 (2008) 6089-6102. MR 2425704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Richard F. Bass and Takashi Kumagai. Symmetric Markov chains on $\mathbb{Z}^d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008) 2041-2075. MR 2366974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] O. V. Sugakova. The counting process and summation of a random number of random variables. Theor. Probability and Math. Statist. 74 (2007) 181-189. MR 2336788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Davar Khoshnevisan. Terminus: Stochastic integration. Graduate Studies in Mathematics 80 (2007) 181-201.
Book volume table of contents
View Article: PDF

[82] Davar Khoshnevisan. The central limit theorem. Graduate Studies in Mathematics 80 (2007) 91-117.
Book volume table of contents
View Article: PDF

[83] Davar Khoshnevisan. Appendix. Graduate Studies in Mathematics 80 (2007) 203-208.
Book volume table of contents
View Article: PDF

[84] Davar Khoshnevisan. Measure theory. Graduate Studies in Mathematics 80 (2007) 23-34.
Book volume table of contents
View Article: PDF

[85] Davar Khoshnevisan. Probability. Graduate Studies in Mathematics 80 (2007) MR MR2296582.
Book volume table of contents   

[86] Davar Khoshnevisan. Classical probability. Graduate Studies in Mathematics 80 (2007) 1-16.
Book volume table of contents   
View Article: PDF

[87] Davar Khoshnevisan. Bernoulli trials. Graduate Studies in Mathematics 80 (2007) 17-22.
Book volume table of contents   
View Article: PDF

[88] Davar Khoshnevisan. Product spaces. Graduate Studies in Mathematics 80 (2007) 53-64.
Book volume table of contents   
View Article: PDF

[89] Davar Khoshnevisan. Brownian motion. Graduate Studies in Mathematics 80 (2007) 159-180.
Book volume table of contents   
View Article: PDF

[90] Davar Khoshnevisan. Integration. Graduate Studies in Mathematics 80 (2007) 35-52.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 179 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia